MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE
Model Number F3001
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Event as described by opsens clinical specialist: during deployment of valve, upon said final inflation, there may have been loss of capture on wire, patient threw a pvc and valve embolized witevent as described by opsens clinical specialist: during deployment of valve, upon said final inflation, there may have been loss of capture on wire, patient threw a pvc and valve embolized with a pressure spike at 60 mmhg.Upon discussion, physician was unsure of pvc that caused embolization.Further conversation there was suspicion of inflation of valve balloon was incomplete leaving 3-4 more cc's of contrast to complete deployment, allowing a loose valve.Patient had large annulus, bav balloon also shuttled through valve.Doctor repositioned into apex and tested pacing; pressure dropped and had good pacing contact.Patient is doing ok.
 
Additional Manufacturer Narrative
According to the device history records, lot number osw-0265 was released following specifications.The cause of the lost of capture is unfortunately not determined during this investigation.According to the provided complaint narrative, the patient anatomy (large annulus), the experienced pvc and the balloon incomplete inflation might have contributed to the embolization of the valve.If new findings regarding the investigation were to come up, a secondary report will be filed.The risks associated with the event are well documented and are disclosed in the savvywire instructions for use: "adverse events that may result from the use of this device include, but are not limited to: access site or vessels complications, additional surgical procedure, allergic reactions, amputation, aneurysm, angina, arrhythmia, bleeding, cardiac or vessel perforation/dissection, coronary obstruction, death, embolism, fibrillation, foreign body/wire fracture, heart block, hematoma, hypotension/hypertension, infection, kidney injury/failure, myocardial infarction, need for permanent pacemaker, pericardial effusion, pneumothorax, stroke or other neurologic event, spasm, tamponade, thrombus, valve dysfunction or complications, valve malpositioning or embolization, vasospasm, vessel occlusion, wire entrapment/entanglement, x-ray radiation exposure complications.".

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P4S 3
CA  G1P4S3
Manufacturer (Section G)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P4S 3
CA   G1P4S3
Manufacturer Contact
maryem oudhini
750
blvd du parc technologique
quebec, quebec G1P4S-3
CA   G1P4S3
MDR Report Key19725389
Report Number3008061490-2014-00004
Device Sequence Number8327883
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)23112711(17)251127(10)OSW-0265
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberF3001
Device Lot NumberOSW-0265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown